# SDR VNAA20251015048

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING P/N SH670-33389-1 @ F.S 533 STR 25L IS CORRODED.   INSTALLED NEW FITTING P/N SH670-33389-1 IAW CRJ 700 SRM 51-42-21-001-001-A01 & CRJ 700 SRM 51-45-00-001-001-A01           SH670-33389-1
